# SDR VNAA9608005

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheels
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT ROTATION CREW HEARD LOUD THUD, UPON GEAR RETRACTION HEARD LOUD SLAPPING SOUND.  CREW DECLARED AN EMERGENCY AND DIVERTED TO PIT.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND NO DISCREPANCIES.  REPLACED NOSE WHEELS AS A PRECAUTIONARY MEASURE.
